Salivate A Lot

4 Replies
Joelle87 - September 8

Good morning to every body. i am a young lady facing a hard time right now. i have been salivating a lot for the last couple of days, i havn't seen my period yet but the last time this happend because i had stop my pills i just wanna know if thats the way it suppose to be when you stop taking your pills i took a pregnancy test about a week after my last s_xual intercorse and it was negative so i don really know if i am pregnant or if its the pills that are still playing tricks with me any info will be welcome thank you all .

 

HLT1986 - September 8

Did you just go off the pills, or are you on the placebo pills to get af?

 

clindholm - September 8

Excess salivation can be a sign of pregnancy. I would test 2 weeks after your last unprotected s_x.

 

Joelle87 - September 8

I just stopped after taking the last pill in the pack, am thinking to take another test this week

 

HLT1986 - September 8

Stopping birthcontrol can mess with your body and your hormones and give you many symptoms. I say test again in a week and if it is negative then give your body some time to adjust. I was on the pill for 6years and went off 2 and a half months ago and my body is just now feeling "normal"

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?